# SDR UPS97822061

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FLOORBEAM CRACKED AT FASTENER HOLE FS 1580 LBL 36.  CUT OUT DAMAGED AREA AND REPAIRED IAW DHC SK-806-586 REV C REF ENRG FILE NR DC8-53-1741.
